본문 바로가기
KERD
논문KCI 등재

INTEGRAL BOUNDARY VALUE PROBLEM FOR SYSTEM OF RIEMANN-LIOUVILLE FRACTIONAL DIFFERENTIAL EQUATIONS

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Monotone method is developed for integral boundary value problem for system of Riemann-Liouville fractional differential equations using method of lower and upper solutions for the class of continuous functions. Two monotone sequences converging to minimal and maximal solutions are obtained. As an application of the monotone method existence and uniqueness of solution of integral boundary value problem for system of Riemann-Liouville fractional differential equations is obtained.

Abstract

Monotone method is developed for integral boundary value problem for system of Riemann-Liouville fractional differential equations using method of lower and upper solutions for the class of continuous functions. Two monotone sequences converging to minimal and maximal solutions are obtained. As an application of the monotone method existence and uniqueness of solution of integral boundary value problem for system of Riemann-Liouville fractional differential equations is obtained.

참고문헌 (25)

  1. Debnath Lokenath, "Integral transforms and their applications" (2007), Taylor and Francis Group
  2. J. Vasundhara Devi, "Variational Lyapunov method for fractional differential equations", Computers & Mathematics with Applications, 64(10), pp.2982~2989 (2012), Elsevier BV[DOI]
  3. J.A.Nanware, "Existence and uniqueness of solution of Riemann-Liouville fractional differential equations with integral boundary conditions", Int. Jour. Nonl. Sci., 14(4), pp.410~415 (2012)
  4. D.B.Dhaigude, "Monotone technique for system of Caputo fractional differential equations with periodic boundary conditions", Dyn. Conti., Disc. Impul. Sys, 19(5a), pp.575~584 (2012)
  5. T.Jankwoski, "Differential equations with integral boundary conditions", J. Compu. Appl. Math, 147, pp.1~8 (2002)
  6. A.A.Kilbas, "and applications of fractional differential equations, North Holland Mathematical Studies Vol.204" (2006), Elsevier(North-Holland) Sciences Publishers
  7. G.S.Ladde, "Monotone iterative techniques for nonlinear differential equations" (1985), Pitman Advanced Publishing Program
  8. V.Lakshmikantham, "Theory of fractional differential equations and applications", Commun.Appl.Anal, 11, pp.395~402 (2007)
  9. V.Lakshmikantham, "Basic theory of fractional differential equations and applications", Nonl. Anal, 69(8), pp.2677~2682 (2008)
  10. V.Lakshmikantham, "General uniqueness and monotone iterative technique for fractional differential equations", Appl.Math. Lett, 21(8), pp.828~834 (2008)
  11. V.Lakshmikantham, "Differential and integral inequalities, Vol.I" (1969), Academic Press
  12. V.Lakshmikantham, "Theory of fractional dynamic systems" (2009), Cambridge Scientific Publishers
  13. F.A.McRae, "Monotone iterative technique and existence results for fractional differential equations", Nonl. Anal, 71(12), pp.6093~6096 (2009)
  14. J.A.Nanware, "and uniqueness of solution of differential equations of fractional order with integral boundary conditions", J. Nonl. Sci. Appl, 7, pp.246~254 (2014)
  15. J.A.Nanware, "Boundary value problems for differential equations of non-integer order involving Caputo fractional derivative", Advanced Studies in Contemporary Mathematics, 24(3), pp.369~376 (2014), 장전수학회
  16. J.A.Nanware, "Monotone method in fractional differential equations and applications", Ph.D, pp.2014
  17. J.A.Nanware, "Existence and uniqueness of solution of fractional differential equations via monotone method", Bull. Marathwada Maths. Society, 14(1), pp.39~55 (2013)
  18. J.A.Nanware, "Existence results for Caputo fractional differential equations", Int.Maths.Mathematical Sciences, 1(2), pp.164~172 (2015)
  19. J.A.Nanware, "m-point boundary value problem for Caputo fractional differential equations", IOSR Journal of Engineering, 6(2), pp.31~37 (2016)
  20. J.A.Nanware, "Monotone technique for finite system of Caputo fractional differential equations with periodic boundary conditions", Dyn. Conti., Disc. Impul. Sys, 22(1), pp.13~23 (2015)
  21. J.A.Nanware, "Monotone iterative scheme for system of Riemann-Liouville fractional differential equations with integral boundary conditions", Commun. Comp. Info. Sci, 283, pp.395~402 (2012), Springer-Verlag
  22. J.A.Nanware, "Monotone iterative technique for finite system of Riemann-Liouville fractional differential equations with integral boundary conditions", Int. Conf. Mathematical Sci, 2014, pp.235~238 (2014), Elsevier
  23. K.B.Oldham, "The fractional calculus" (2002), Dover Publications
  24. I.Podlubny, "Fractional differential equations" (1999), Academic Press
  25. T.Wang, "Existence and uniqueness of fractional differential equations with integral boundary conditions", The J. Nonl. Sci. Appl, 1(4), pp.206~212 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (13건)